# SDR SWIA202264789

- Difficulty date: February 16, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER COCKPIT FLOOR CONSOLE SUPPORT ANGLE IS CRACKED ON THE FORWARD SIDE OF FLOOR BEAM AT FRAME 12.    (C CHECK RO 03/07/2022)    / REMOVED AND REPLACED CENTER COCKPIT FLOOR CONSOLE SUPPORT ANGLE ON THE FORWARD SIDE OF FRAME 12 REF: EMB SM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED
